On a partial differential equation involving the jacobian determinant
Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 1, p. 1-26
@article{AIHPC_1990__7_1_1_0,
     author = {Dacorogna, Bernard and Moser, J\"urgen},
     title = {On a partial differential equation involving the jacobian determinant},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {7},
     number = {1},
     year = {1990},
     pages = {1-26},
     zbl = {0707.35041},
     mrnumber = {1046081},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1990__7_1_1_0}
}
Dacorogna, Bernard; Moser, Jürgen. On a partial differential equation involving the jacobian determinant. Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 1, pp. 1-26. http://www.numdam.org/item/AIHPC_1990__7_1_1_0/

[AB] M. Abraham and R. Becker, Classical Theory of Electricity and Magnetism, Glasgow, 1950.

[A] S. Alpern, New Proofs that Weak Mixing is Generic, Inventiones Math., Vol. 32, 1976, pp. 263-279. | MR 402005 | Zbl 0338.28012

[AK] D.V. Anosov and A.B. Katok, New Examples in Smooth Ergodic Theory. Ergodic Diffeomorphisms, Trudy Moskov Mat. Obsc. Tom, Vol. 23, 1970, Trans. Moscow Math. Soc., Vol. 23, 1970, pp. 1-35. | MR 370662 | Zbl 0255.58007

[B] A. Banyaga, Formes volume sur les variétés à bord, Enseignement Math., Vol. 20, 1974, pp. 127-131. | MR 358649 | Zbl 0281.58001

[CL] E.A. Coddington and N. Levinson, Theory of Ordinary Differential Equations, MacGraw-Hill, New York, 1955. | MR 69338 | Zbl 0064.33002

[D] B. Dacorogna, A Relaxation Theorem and its Application to the Equilibrium of Gases, Arch. Ration. Mech. Anal., Vol. 77, 1981, pp. 359-385. | MR 642553 | Zbl 0492.49002

[GS] R.E. Greene and K. Shiohama, Diffeomorphisms and Volume Preserving Embeddings of Non Compact Manifolds, Trans. Am. Math. Soc., Vol. 255, 1979, pp. 403- 414. | MR 542888 | Zbl 0418.58002

[H] L. Hörmander, The Boundary Problems of Physical Geodesy, Arch. Ration. Mech. Anal., Vol. 62, 1976, pp. 1-52. | MR 602181 | Zbl 0331.35020

[LU] O.A. Ladyzhenskaya and N.N. Uraltseva, Linear and Quasilinear Elliptic Equations, Academic Press, New York, 1968. | MR 244627 | Zbl 0164.13002

[L] A.E.H. Love, Treatise on the Mathematical Theory of Elasticity, New York, 1944. | Zbl 0063.03651

[MO] G.H. Meisters and C. Olech, Locally One to One Mappings and a Classical Theorem on Schlicht Functions, Duke Math. J., Vol. 30, 1963, pp. 63-80. | MR 143921 | Zbl 0112.37702

[M] J. Moser, On the Volume Elements on a Manifold, Trans. Am. Math. Soc., Vol. 120, 1965, pp. 286-294. | MR 182927 | Zbl 0141.19407

[T] L. Tartar, private communication, 1979.

[Z] E. Zehnder, Note on Smoothing Symplectic and Volume Preserving Diffeomorphisms, Springer, Lect. Notes Math., Vol. 597, 1976, pp. 828-855. | MR 467846 | Zbl 0363.58004